# SDR FDEA202012043030

- Difficulty date: December 4, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N926FD
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 97,049 hours, 38,472 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146340010
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS DENT AND CREASE DAMAGE BETWEEN STA 1520 AND STA 1540   STRAINGERS S-25L TO S-26L.  COMPLIED WITH EA F-5330-T0358196 PART 1 TITLE: FUSELAGE-SECTION 46 LOWER SECTION REPAIR OF FUSELAGE SKIN INPACT DAMAGE AT STA 1520-1540 S-26L.  MAJOR REPAIR.
